# SDR DL73E961917

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE DISCOVERED 5 CRACKS ON THE FWD FACE OF THE 178 BULKHEAD WEB.  IN ACCORDANCE WITH FAA FORM 8110-3 DTD 8-8-96 BY DER SO-889, EACH OF THE CRACKS  WERE CUT OUT AND A REPAIR DOUBLER AND FILLERS WERE INSTALLED.
